Hi its sally I made the lip filler procedure 3 weeks ago using juvedrum and i feel that my upper lip is still fake its my first time to do it n i want it to look natural. i don't want to take any other injections to lessen it.. So i want to know is there anything i can do to lessen the swellingness n how long does it take to start feeling that its at least shrinking? Bec im so unsatisfied.How long does it take to get to the final product as well Ur prompt feedback is highly appreciated Thank u
I made the lip filler procedure almost 3 weeks ago using juvedrum and I feel that my upper lip is still fake?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Too much filler will ruin the result
Juvederm is a good product for use in the lips but because there may be significant swelling for up to a week, it is always important to err on the conservative side when using this product. Lip correction takes time and the final result should provide for symmetrical lips. The only way to improve your situation is with hyaluronidase - used appropriately, you can still have attractive lips without dissolving the entire filler.
There are newer products that cause less swelling and may provide for a more natural lip - in the United States Belotero and in Canada Volbella.
Juvederm filler in upper lip only
Using a filler only in the upper lip can lead to a fake look simply because it doesn't follow the natural shape of your lips. When getting lip injections it's important to follow the natural shape of someone's lips, which usually means 2/3 of the product goes into the bottom, and 1/3 into the top. Overfilling the top lip can lead to a duck or trout look. If you don't want to take out any of the product with hyaluronidase, then you will have to wait it out. In the lips, Juvederm tends to last 6-8 months, so you should start seeing it decrease at that point in time. There's no other way than injecting hyaluronidase to make it "shrink" at this point in time. You are past the swelling point and so this is the look you will have until the product begins to dissolve on its own.
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.